MathSciNet Relay Station
MathSciNet bibliographic data
MR245023 (39 #6336) 57.20
Vick, James W. An application of $K$-theory to equivariant maps. Bull. Amer. Math. Soc. 75 1969 1017–1019.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement